# SDR 99ZZZX225

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600CK
- Make and model: Bell 206L-1
- Aircraft serial: 45787
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Flexure Assy
- Part number: 2060335081
- Condition: Cracked
- Location: Main Rotor
- Component: Lord, 2060335264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED ON 100-HOUR INSPECTION.  WHEN MOUNT BOLTS WERE LOOSENED, CRACK OPENED UP AND BECAME VISIBLE.
